I have been dating a ne guy for 3 months now, and we start been sexual active, two weeks after the first time we have sex I start having a vaginal discharge and itchy, i make an apoinment with my doctor, and he said i have trichomoniasis, he give me one single dosis of 2000 mg of metronidazole for me and him, i was clear for about 5 days now, is been one week and it looks like the discharge start again, he toke the medicine and I did, we do not have sex all this time I'm getting worried
from the beginin I though about yeast infection becuase it was not foul odor, but he said was trich, I'm about to start me period in about 1 or 2 days. I should wait until my period is gone to get a follo up apoinment?
when you treat for trich, the medication you use can cause yeast infections vaginally but it also can cause the dead bacteria to work its way out of your body. at this point avoid sex and if discharge is still there by monday, be seen and seek out further testing for vaginal infections. if this is just dead bacteria working its way out, it'll be gone by then.
did you and your partner also seek out full std testing that also included herpes igg blood testing?
no, Im going to ask my doctor for a full test for std, I only have sex with my boyfriend and before start dating him I was 2 years without having sex with no one...
What worried me is the discharge feel like burnig, I dont think is death bacteria, I never had a vaginal infection before, but this dont look normal to me.
we are not having sex after i was diagnosted with trich, we both have finished the treatment, is trich a recurrent infection?
I have to wait until wednesday, Doctor was not working since wednesday and I have to wait until my period is gone now, but i'm going to get more test then, I was just trying to figure out before I can see the docotr again =(
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.